# SDR SCNA20190529068

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 57,878 hours, 21,881 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP ASSYMETRY ON LANDING. ONLY MAINTENANCE MESSAGE IN HISTORY 27-53252, #3 FLAP SKEW. REPLACED #3 FLAP SKEW SENSOR AND PLUG. CLEAN MOISTURE OUT OF LEFT WING SKEW SENSOR PLUGS. OPS CHECK GOOD.
